# SDR SWIA202161537

- Difficulty date: August 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 485 TO F.S. 581.     (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED CORRODED FLOOR SEAT RAIL AT LBL 9 F.S. 485 TO F.S. 581 IAW CRJ 700 AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03
